Progesteron replacement...
1 Replies
Amy73 - December 1

Hi, my name is Amy and I am new to the board. My question is my progesteron level began to drop so my doctor prescribed progesteron suppositories (sorry for the spelling). My question is I have noticed about 6 to 8 hours after using them it feels like my breast engorgement decreases. Is this normal? Are the shots more effective? Thanks!

 

B. Jacobs, M. D. - December 1

I do not know that the shots are more effective. I use progesterone to supplement the production in my IVF patients. There are no data that therte is a benefit to prevent miscarriage, except in there is documentation of a luteal phase defect.
Good luck.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question